(Sub)Optimal feedback control of mean field multi-population dynamics

File Description SizeFormat 
1-s2.0-S2405896318303100-main.pdfPublished version946.05 kBAdobe PDFView/Open
Title: (Sub)Optimal feedback control of mean field multi-population dynamics
Authors: Albi, G
Kalise, D
Item Type: Journal Article
Abstract: We study a multiscale approach for the control of agent-based, two-population models. The control variable acts over one population of leaders, which influence the population of followers via the coupling generated by their interaction. We cast a quadratic optimal control problem for the large-scale microscale model, which is approximated via a Boltzmann approach. By sampling solutions of the optimal control problem associated to binary two-population dynamics, we generate sub-optimal control laws for the kinetic limit of the multi-population model. We present numerical experiments related to opinion dynamics assessing the performance of the proposed control design.
Issue Date: 1-Jun-2018
Date of Acceptance: 1-Feb-2018
URI: http://hdl.handle.net/10044/1/65399
DOI: https://dx.doi.org/10.1016/j.ifacol.2018.06.020
ISSN: 2405-8963
Publisher: IFAC Secretariat
Start Page: 86
End Page: 91
Journal / Book Title: IFAC-PapersOnLine
Volume: 51
Issue: 3
Copyright Statement: © 2018, IFAC (International Federation of Automatic Control) Hosting by Elsevier Ltd.
Keywords: Agent-based models
multi-population dynamics
optimal feedback control
mean field models
Publication Status: Published
Conference Place: Univ Tecnica Federico Santa Maria, Valparaiso, CHILE
Open Access location: https://www.sciencedirect.com/science/article/pii/S2405896318303100?via=ihub
Online Publication Date: 2018-06-18
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons